# SDR G1IA2016090935CY1

- Difficulty date: September 9, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N35CY
- Make and model: Lear 35A
- Aircraft serial: 35473
- Aircraft time: 10,725 hours, 8,165 cycles
- Engine: Hnywl TFE73120
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER A NORMAL DEPARTURE WHILE CLIMBING THRU ABOUT 15000' THE LEFT GEAR DOOR LIGHT ILLUMNINATED FOR ABOUT 20 SECONDS.  REDUCED POWER AND BEGAN SLOWING TO 200 KIAS, AT ABOUT 240 KIAS GEAR LIGHT EXTINGUISHED, APPROXIMATELY 30 SECONDS. LATER AT 250 KIAS THE LIGHT ILLUMINATED AGAIN.  RETURNED TO DEPARTURE. MAINTENANCE REPLACED THE LEFT MAIN GEAR DOOR UPLOCK SWITCH AND ADJUSTED, PERFORMED MULTIPLE SWINGS WITH SATISFACTORY RESULTS AND A SUCCESSFUL OPERATIONAL CHECK FLIGHT.
